# SDR SWAA040903

- Difficulty date: March 26, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD CARGO COMPARTMENT WEB AT BS 840, BETWEEN STRINGERS 25L AND 26L, CORRODED.  REMOVED AND REPLACED WEB SECTION PER ER.
